# SDR S2YA970034

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 7400 · Ignition System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1120 - GRR-YYZ - DURING CLIMB-OUT, THE CREW NOTICED THE RT AUTO-IGNITION WOULD NOT TURN OFF.  THE CREW WAS ASKED TO RETURN TO GRR FOR EASE OF LOCATING OUTSTATION MAINTENANCE.  ONCE ON THE GROUND, MAINTENANCE CLEANED THE CONNECTOR AT THE PRESSURE SWITCH, CHECKED THE CONNECTOR AT THE A120 PCB, PERFORMED OPERATIONAL CHECK.  ALL CHECKED GOOD AND THE A/C WAS RETURNED TO SERVICE.  (M)
